RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Israel J. Math., 2018, том 223, выпуск 1, страницы 205–259 (Mi ijm3)  

The Hölder property for the spectrum of translation flows in genus two

Alexander I. Bufetovabcd, Boris Solomyake

a Aix-Marseille Université,CNRS, Centrale Marseille, I2M, UMR 7373, 39 rue F. Joliot Curie, Marseille, France
b Steklov Mathematical Institute of RAS, Moscow, Russia
c Institute for Information Transmission Problems, Moscow, Russia
d National Research University Higher School of Economics, Moscow, Russia
e Department of Mathematics, Bar-Ilan University, Ramat-Gan 52900, Israel

Финансовая поддержка Номер гранта
European Research Council 647133 (ICHAOS)
Agence Nationale de la Recherche ANR-11-IDEX-0001-02
Министерство образования и науки Российской Федерации MD 5991.2016.1
National Science Foundation DMS-0968879
DMS-1361424
Israel Science Foundation 396/15
The research of A. Bufetov on this project has received funding from the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme under grant agreement No 647133 (ICHAOS). It was also supported by the A*MIDEX project (no. ANR-11-IDEX-0001-02) funded by the programme “Investissements d’Avenir” of the Government of the French Republic, managed by the French National Research Agency (ANR), by the Grant MD 5991.2016.1 of the President of the Russian Federation and by the Russian Academic Excellence Project ‘5-100’. B. Solomyak has been supported by NSF grants DMS-0968879, DMS-1361424, and the Israel Science Foundation grant 396/15.


DOI: https://doi.org/10.1007/s11856-017-1614-8


Реферативные базы данных:

ArXiv: 1501.05150
Тип публикации: Статья
Поступила в редакцию: 15.06.2015
Исправленный вариант: 22.12.2016
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ijm3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:35

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018